# SDR 2021FA0000244

- Difficulty date: May 27, 2021
- Submitted: August 25, 2021
- Operation: General aviation
- Aircraft: N808TC
- Make and model: Gulstm GVSP
- Aircraft serial: 5154
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 031G2P1
- Condition: Chafed
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND THE IDG WIRE HARNESS CHAFED ON IDG FEEDER CABLE ANCHOR PLATE. SEVERAL WIRES CHAFED ON NR 2 ENGINE HARNESS AND LOWER COWL DOOR HARNESS.
